Oman medical journal · 2026
Tigecycline Induced Hemorrhagic Vesiculobullous Leukocytoclastic Vasculitis: A Rare Clinical Presentation.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Al Maqbali Huda, Al Majrabi Belkees, Al Waili Ahmed, Qureshi Asim, Balkhair Abullah, Al Busaidi Ibrahim
Аннотация
Drug induced leukocytoclastic vasculitis is defined as the inflammation of blood vessels caused by the use of pharmacological agents. It may only affect the skin, resulting in cutaneous leukocytoclastic vasculitis, or it may be systemic, affecting other organs such as central nervous system, gastrointestinal tract, lungs, kidneys, and joints resulting is organ and tissue damage and even death. Early withdrawal of the causative drug is sufficient to promote rapid resolution and recovery. Here we report a case of tigecycline induced cutaneous leukocytoclastic vasculitis of hemorrhagic vesiculobullous type in an immunocompromised patient who was being treated with tigecycline for parapneumonic effusion with persistently elevated inflammatory markers.